# SDR SWI2025F01633

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Chafed
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STIFFENER LBL 9, AT THE BOTTOM INNER CHAFFED HOLE (MARKED)   (C-CHECK).  REPAIRED AFT PRESSURE BULKHEAD STIFFENER LBL 9 AT THE BOTTOM INNER CHAFE HOLE. REF REO 690-53-61-1640 REV-.   COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
